# SDR 2002F00394

- Difficulty date: February 17, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N198AT
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1111
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE 2L DOOR WOULD NOT OPERATE ELECTRICALLY.  DOOR OPERATED MECHANICALLY AND IN EMERGENCY.  MAINTENANCE REMOVED AND REPLACED THE 2L DOOR SWITCH IAW L1011 MM 52-12-19.  (M)
